# SDR SWAA2021081711597

- Difficulty date: February 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611028
- Part serial: 001016
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO DOOR INTERNAL SKIN AROUND LOWER AFT LINER SNAP / AFT CARGO DOOR WAS REPLACED REF: SWA P.O. 0520071- 76W; NRC U129750
